My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in SSSAJ

  1. Vol. 47 No. 3, p. 617-618
     
    Received: Jan 24, 1983
    Published: May, 1983


 View
 Download
 Alerts
 Permissions
 Share

doi:10.2136/sssaj1983.03615995004700030053x

Reply to “Comments on An Adaptive Finite Difference Scheme for the One-Dimensional Water Flow Equation”

  1. J. H. Dane and
  2. F. H. Mathis
  1. Dep. of Agronomy and Soils, Auburn University, AL 36849
    Dep. of Mathematics Baylor University, Waco, TX 76703

Abstract

There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America